Abstract
Prescott et al. (Technometrics 78: 268-276, 1993) proposed D-optimal orthogonally blocked designs in two blocks for Scheffé’s quadratic mixture model with four components. Chan and Sandhu (J.Appl.Statist.26 (1):19-34, 1999) discussed the properties of D-, A- and E-optimal designs for Scheffe’s quadratic mixture model in three components. Prescott (Comm.Stat.Theory Methods, 27(10):2259-2580, 1998) introduced nearly D-optimal orthogonally blocked designs for Scheffé’s quadratic mixture model in three and four components. In this paper, we propose nearly A- and Eoptimal orthogonally blocked designs in two blocks for Scheffé’s quadratic mixture model, in three components. The robustness of nearly optimal orthogonally blocked designs, with respect to D-, Aand E-optimality criteria, is checked.